# SDR 05FDEA03538

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CENTER CARGO COMPT BILGE SUMP AREA AT STA 1781 BETWEEN L 51 RT TO L 51 LT.  FOUND MODERATE CORROSION ON THE FRAME'S CAP.  REMOVED CORROSION IAW SRM 51-21-01 PAR 34 VOL 2.  ORIGINAL THK MATERIAL IS .071'', AFTER REMOVED MATERIAL FOUND THK .042''.  MATERIAL REMOVED IS OUT LIMITS IAW SRM 53-30-00 FIG 8 SHT 1 VOL 1.  FABRICATED PARTS IAW DETAIL PART TRAVELER F160215-1 IAW SRM 53-30-00 FIG 8 SHT 1 VOL 1.  INSTALLED REPAIR CHANNEL IAW SRM 53-30-00 FIG 8 VOL 1.
